# SDR FDEA202402120145

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 72,220 hours, 18,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Damaged
- Location: Bs 1179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK RIGHT HAND STATION 1179, X = - 8.5 FOUND CROWN DAMAGE. CABIN - AT RIGHT HAND SEAT TRACK STATION 1179, X = - 8.5 DAMAGED CROWN EVALUATED AND   FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.   CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM   STATION 1189 TO EXISTING SPLICE STATION 6-100/1129, X = - 8.5 AS PER MD-11 SRM 53-00-52-2R   FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
